# SDR CALA2025031302750

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 56,536 hours, 21,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 37 ABC EEPL CONNECTOR WIRE IS UNLOCKED EEPL CONNECTOR WIRE IS UNLOCKED/REMOVED AND REPLACED SEAT 37ABC EEPL SHIP SIDE CONNECTOR IAW WDM 33-51-14 AND SWPM 20-42-01. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00- 710-801. OPERATIONAL TEST CHECKS GOOD/TEST PASS. SUPPORT TASK NS A EMX N/R 00164 REMOVED AND REPLACED SEAT 37 ABC EEPL SHIP SIDE CONNECTOR IAW BOEING WDM 33-51-14 AND SW-PM 20-42-01. REMOVED AND REPLACED FUSES IN BATTERY PACK M1672 IAW AMM 33 -51-06-960-804.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33--51-00-710-801. OPERATIONAL TEST CHECKS GOOD.
